Increase in weight effect of Metformin

We have 283 consumer reports for Metformin. Increase in weight effect occurred in 5%.

Patients statistics on Increase in weight side effect for Metformin


Average weight in Lbs

Average height in Ft
5′ 5″
5′ 9″

Average age

Metformin Circle Diagram 15 consumers of 283 reported about Increase in weight

  1. Edith S. Fugate says:
    4.0 rating

    Metformin for Diabetes mellitus type ii

    My endocrinologist prescribed metformin for insulin resistance. The first 2 days I had about 2 hours after taking to fight with latent nausea. The first 4 weeks when creeping in and then another 2 weeks after a dose increase, I had a bloating stomach. So far I did not know that, reminded me very much of a symptom of pancreatitis. I felt limp, had a sore stomach and was exhausted after the slightest stress (climbing stairs, shopping). After about 5-6 weeks my liver values (g-GT), which are already increased from 193 (norm 6-42) to 232, after 6 more weeks the g-GT was at 497! That was when my doctor and I unanimously decided to drop off Metformin again. As a side effect, we hoped that I would lose some weight, but unfortunately this has not been confirmed, on the contrary, I got after about 8 weeks more bingeing (I have an eating disorder) than before, so that 7 kg, which I had painstakingly removed had again been very fast on it. Nevertheless, I would recommend it to try, because there are many who have made good experiences with it.

  2. Dennis D. Rosario says:
    3.5 rating

    Metformin for Diabetes mellitus type ii

    I had a slight (!) Insulin resistance and overweight. Result after 6 months: extreme deterioration of insulin value deterioration of fasting blood glucose, which was previously TOP deterioration of all liver values, one twice as high as the upper limit of weight Weight INCREASES Extreme restrictions due to intolerance to diarrhea, abdominal cramping and hypo-onset NEVER AGAIN. You have to pay it yourself, you can hardly swallow the parts and the effect was the opposite. Who knows what I messed with it. Can only advise against.

  3. Anthony B. Jackson says:
    5.0 rating

    Metformin for Diabetes mellitus type ii

    Metvormin 1000: diarrhea, nausea, abdominal pain, fatigue, weight gain, vomiting, difficulty concentrating, stomach ache. Ingestion: 1/0 / 1. Sifrol 0.7, Ingestion: 1 / 0.5 / 1 .: Tiredness, microsleep, pain in calf, tibia and hamstrings, weight gain, dizziness, hallucinations when I am noon instead of 0.5 then still 1 piece taken. There have been no hallucinations for several days. Shortness of breath and exhaustion. Doctor wants to switch to Neupro 8mg / 24h.

  4. William W. Meyer says:
    3.5 rating

    Metformin for Diabetes mellitus type ii

    Starting visual disturbance, blurred vision; Weight gain well 35Kg in the 5 years; Impotence and constantly tired, as well as mad pain in the large joints, especially the knee joints. Every way is too far and hurts. Enormous water retention in the lower legs. Sleep disorders; If it takes a long time to sleep at most 2 hours at a time and erectile dysfunction. On the whole side effects only become aware of through conversations with other patients, only then / now only read the leaflet. The treating diabetologist did not notice anything during the whole time. New doctor’s appointment is already, then he has to come up with something. I’m so sorry! Actually, I could have read the note from Actos 45 right away, but I followed the doctor’s instructions and took it nicely. Never again!

  5. Fay C. Coleman says:
    3.5 rating

    Metformin for Diabetes mellitus type ii

    I took the medication and I was fine with it and then after a short time I had diarrhea and vomiting. that stops after 5 weeks in I had lost 5 kilograms. After a few months, I had gained 10 kilograms. Of course, this can not be sensible or purposeful. In addition, I noticed that has stored in my lower legs water.

  6. Jennifer A. King says:
    3.0 rating

    Metformin for Kinderwunsch-treatment; Polycystic ovaries; Diabetes mellitus type ii

    After such a short intake (1 month), of 2 x 500mg daily, I must say that this medi has some side effects. After one week, I had again of the 15 kg, which I have taken off the MF, again angekuttert 2 kg. HEISSHUNGER high 2 !!! The remaining side effects are stated above …. Wish it would be otherwise …

  7. Irene G. Smith says:
    4.0 rating

    Metformin for Diabetes mellitus type ii

    After having treated my type II diabetes through diet and exercise alone (under medical supervision), the values got mixed up in the fall of last year. The fasting sugar daily was over 130 to 170 mg / dl. Then I was prescribed metformin. After initial diarrhea (about 2 days), I initially tolerated the drug very well – except for constant bloating. My blood glucose levels developed fantastically and were better than during the whole previous therapy period. After 2 months of taking time I had for the first time in my life an acute episode of psoriasis (head, genital area – very uncomfortable !!!, thighs, elbows and hands). The prescribed (cortisone-containing) ointments did not help, but thanks to MF, my sugar levels remained good, despite cortisone. After I discontinued MF at the end of January on the recommendation of the dermatologist, psoriasis healed spontaneously. Since my sugar levels were initially within tolerable range again, the doctor agreed that I would not take medication at first. Now the values play crazy again (fasting sugar up to 200 mg / dl) and also the long-term sugar has risen for the first time, instead of falling, so that I now get another medicine. The doctor does not want to prescribe me because of the side effects observed with me MF. What’s more: Here write all of weight loss, I was ALWAYS hungry under the intake of MF and since my blood sugar levels were still good, if I have eaten more (including carbohydrates), I have given in to my hunger. With the success that I have gained 9 pounds from the year before, I lost 15 pounds (this weight I had also kept 1 year). Now without MF I’m not so hungry and I am slowly but steadily decreasing. Can anyone explain to me?